# SDR HNAA2015122500372

- Difficulty date: December 25, 2015
- Submitted: December 25, 2015
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 64,895 hours, 72,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT IS INOPERATIVE AT ROW 2.  REMOVED FLOOR TRIM, R & R  BULBS. REINSTALLED TRIM, OPS CHECKED GOOD.
